# SDR SWIA202161617

- Difficulty date: July 30, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD. FLAP LOWER SKIN HAS IMPACT DAMAGE ( CIRCLED)    (C-CHECK RO 10/07/2021)   COMPLIED WITH CRJ 200 SRM 57-52-00 REPAIR NO. 03 & SKYCARD 51-900-1003-SKY  NON-FLUSH REPAIR TO INBOARD FLAP SKIN.  REFERENCE CONTINUE CARD FOR MAINTENANCE PERFORMED.  NOTE THERE WAS A WEIGHT CHANGE MATERIAL REMOVED .20 ILBS REPAIR PARTS EQUALS .55 ILBS TOTAL ADDITIONAL WEIGHT = .35 IBS REPAIR HAS CONTINUING AIRWORHTINESS DAMAGE TOLERANCE INSPECTION REQUIREMENTS INSPECTION INTERVALS 40000 FLIGHT CYCLES THRESHOLD AND 40000 FLIGHT CYCLES REPEAT REF ATTACHED FORM 337
